# SDR A6WA9900046

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED NR 1 TIRE ASSY, FOUND NR 1 WHEEL INNER BEARING SEIZED ONTO THE AXEL.  REMOVED AND REPLACED LEFT MLG AXEL, WHEELS AND NR 1 HEAT PACK AND BRAKE.  NR 1 BRAKE P/N AHA1413, SN HB182 TMS 2861.  CYCLES 3,131.  NR 1 CARBON HEAT PACK PN AH09068, SN AWAC170.  TMS 478.  CYCLES, 544.  NR 1 WHEEL PN AHA1489 SN GT145, TMS 342.  CYCLES, 412.  (X)
